# SDR YENA2020030950226

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N996JL
- Make and model: Airbus A321-231
- Aircraft serial: 8342
- Aircraft time: 6,594 hours, 2,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"FT # 883, JFK-MCO. EXIT LIGHT 3R DOOR INOP; ACCOMP OPS TEST OF EMER. LTS. IN CABIN WITH ""LIGHT EMER"" PUSHBUTTON SWITCH, WITH ""EMER EXIT LT"" IN COCKPIT AND OPSTEST OF EPSU BY BITE CHECK REF AMM 33-51-00 ALL LIGHTS CK GOOD UNABLE TO DUPLICATE OK FOR SVC."
